# SDR SWAA2025102427400

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 27,907 hours, 14,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AFT GALLEY INOPERATIVE.  REPLACED FLASHLIGHT BATTERY AFT GALLEY INBD POSITION PER AMM 25-64-00. OPS CHECK GOOD.
